MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M00513401
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a1802 captures the reportable event of hair found in packaging.
 
Event or Problem Description
It was reported to boston scientific corporation that a hair was found in the radial jaw 4 standard capacity biopsy forceps packaging on (b)(6) 2024.During unpacking, a hair appears to be caught in the crimped part of the packaging.The packaging has not been opened.It is unclear whether the sterility was compromised or not.There was no patient involved in this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1802 captures the reportable event of hair found in packaging.Block h11: the returned radial jaw 4 sc biopsy forceps was analyzed, and a visual inspection observed the pouch had a foreign material caught in the crimped part of the packaging.The pouch was unopen.The reported event of packaging foreign matter was confirmed.Based on all available information, the most probable root cause is manufacturing deficiency.An investigation to address this problem is in progress.
 
Event or Problem Description

Brand Name
RADIAL JAW 4
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20304885
Report Number3005099803-2024-04716
Device Sequence Number12694350
Product Code FCL
UDI-Device Identifier08714729777960
UDI-Public08714729777960
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00513401
Device Catalogue Number1340
Device Lot Number0033184659
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer10/23/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown